# SDR 2015FA0000058

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: General aviation
- Aircraft: N44EV
- Make and model: Amtr SPORTSTAR
- Aircraft serial: 20131604
- Aircraft time: 18 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK451AFAPS
- Part serial: 21568A
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AN ELT ACTIVATION SIGNAL AND THE UNIT WAS PHYSICALLY SWITCHED OFF.
